APPLICATIONS OF MATHEMATICS, Vol. 44, No. 1, pp. 15-32, 1999

Discontinuous wave equations and a topological degree for some classes of multi-valued mappings

Michal Feckan, Richard Kollar

Michal Feckan, Department of Mathematical Analysis, Comenius University, Mlynska dolina, 842 15 Bratislava, Slovakia; Richard Kollar, Institute of Applied Mathematics, Comenius University, Mlynska dolina, 842 15 Bratislava, Slovakia

Abstract: The Leray-Schauder degree is extended to certain multi-valued mappings on separable Hilbert spaces with applications to the existence of weak periodic solutions of discontinuous semilinear wave equations with fixed ends.

Keywords: discontinuous wave equations, topological degree, multi-valued mappings

Classification (MSC 1991): 35L05, 47H17, 58C06


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10492.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Applications of Mathematics]